# SDR AU981429

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Part number: 251N50999
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT LEADING EDGE SLAT TORQUE TUBE LOCATED BETWEEN NR 4 AND NR 5 SLATS DAMAGED DUE TO ABRASION WITH THE PRE-COOLER TEMPERATURE BULB P/N 56133A WIRING.
